American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58C27) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Harold Levine. Computing the Euler characteristic of a manifold with boundary . Proc. Amer. Math. Soc. 123 (1995) 2563-2567. MR 1307546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] S. Izumiya and W. L. Marar. The Euler characteristic of a generic wavefront in a $3$-manifold . Proc. Amer. Math. Soc. 118 (1993) 1347-1350. MR 1165055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] S. M. Bates. Toward a precise smoothness hypothesis in Sard's theorem . Proc. Amer. Math. Soc. 117 (1993) 279-283. MR 1112486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] J. W. Bruce, M. A. S. Ruas and M. J. Saia. A note on determinacy . Proc. Amer. Math. Soc. 115 (1992) 865-871. MR 1101980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Dominique Cerveau and Tatsuo Suwa. Determinacy of complex analytic foliation germs without integrating factors . Proc. Amer. Math. Soc. 112 (1991) 989-997. MR 1072331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Toshizumi Fukui. \L ojasiewicz type inequalities and Newton diagrams . Proc. Amer. Math. Soc. 112 (1991) 1169-1183. MR 1065945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Meziani. Topological rationalization of a class of meromorphic functions . Proc. Amer. Math. Soc. 109 (1990) 699-707. MR 1017005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Robert M. McLeod and Gary H. Meisters. Smooth polynomial paths with nonanalytic tangents . Proc. Amer. Math. Soc. 107 (1989) 697-700. MR 987612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] P. T. Church and J. G. Timourian. Critical values of Fredholm maps . Proc. Amer. Math. Soc. 104 (1988) 993-998. MR 964885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Shyūichi Izumiya. On Legendrian singularities . Proc. Amer. Math. Soc. 101 (1987) 748-752. MR 911045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Adam Kowalczyk. The preparation theorem for composite functions . Proc. Amer. Math. Soc. 101 (1987) 582-584. MR 908673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Shyūichi Izumiya and Sachiko Matsuoka. Notes on smooth function germs on varieties . Proc. Amer. Math. Soc. 97 (1986) 146-150. MR 831404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wojciech Kucharz. Examples in the theory of sufficiency of jets . Proc. Amer. Math. Soc. 96 (1986) 163-166. MR 813830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Marek Kossowski. Fold singularities in pseudo-Riemannian geodesic tubes . Proc. Amer. Math. Soc. 95 (1985) 463-469. MR 806088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Angelo Barone Netto. Jet-detectable extrema . Proc. Amer. Math. Soc. 92 (1984) 604-608. MR 760952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. W. Bruce and P. J. Giblin. An elementary approach to generic properties of plane curves . Proc. Amer. Math. Soc. 90 (1984) 455-458. MR 728368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. J. Blank and C. Curley. Desingularizing maps of corank one . Proc. Amer. Math. Soc. 80 (1980) 483-486. MR 581010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1